Covering odd cycles

Abstract

We estimate the number of vertices/edges necessary to cover all odd cycles in graphs of given order and odd girth.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    B. Bollobás, P. Erdős, M. Simonovits, andE. Szemerédi: Extramal graphs without large forbidden subgraphs, Advances in Graph Theory, B. Bollobás ed.,Annals of Discrete Mathematics,3 (1978), 29–41, also appeared as a problem inB. Bollobás:Extremal Graph Theory, Academic Press 1978, p. 367 Problem 47.

  2. [2]

    R. Häggkvist: Odd cycles of specified length in non-bipartite graphs,Graph Theory, B. Bollobás ed.,Annals of Discrete Mathematics,13 (1982), 89–100.

    Google Scholar 

  3. [3]

    A. Lubotzky, R. Phillips, P. Sarnak: Ramanujan graphs,Combinatorica,8 (1988), 261–277.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

To the memory of Pál Erdős

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Komlós, J. Covering odd cycles. Combinatorica 17, 393–400 (1997). https://doi.org/10.1007/BF01215920

Download citation

Mathematics Subject Classification (1991)

  • 05C35
  • 05C38